# SDR WX0A2014122272317

- Difficulty date: December 21, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 71,983 hours, 23,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EXTERNAL EMER LIGHT BURNT OUT.  RELAMPED R2 EMER SLIDE LIGHT IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
